# SDR ASOA201100029

- Difficulty date: January 4, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 31,174 hours, 27,580 cycles
- Engine: Ge CF34*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, PRESS BULKHEAD HAS CRACKED ISOLATORS AT RBL 27 (1), LBL 18 (2), LBL 27.  REMOVED ISOLATOR MOUNTS.  R & R ISOLATOR BRACKETS PN SL2337-3.  REINSTALLED ISOLATOR MOUNTS IAW SRM 51-42-06 AND 51-23-00.  PRIME TOUCHED UP ISOLATORS ASSY IAW SRM 51-25-06.  THIS REPAIR IS CLASSIFIED AS A MINOR REPAIR IAW ASA SOP 5702.
